American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Ka Hin Leung, Siu Lun Ma and Bernhard Schmidt. Nonexistence of abelian difference sets: Lander's conjecture for prime power orders. Trans. Amer. Math. Soc. 356 (2004) 4343-4358. MR 2067122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Vitaly Bergelson, Neil Hindman and Bryna Kra. Iterated Spectra of Numbers---Elementary, Dynamical, and Algebraic Approaches. Trans. Amer. Math. Soc. 348 (1996) 893-912. MR 1333387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. F. Assmus and J. D. Key. Hadamard matrices and their designs: a coding-theoretic approach . Trans. Amer. Math. Soc. 330 (1992) 269-293. MR 1055565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ding Zhu Du and F. K. Hwang. Symmetric skew balanced starters and complete balanced Howell rotations . Trans. Amer. Math. Soc. 271 (1982) 409-413. MR 654840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James Singer. A theorem in finite projective geometry and some applications to number theory . Trans. Amer. Math. Soc. 43 (1938) 377-385. MR 1501951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1